# SDR DALA14016840670

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 70,758 hours, 31,877 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR BROKEN ON RT OVERWING ESCAPE SLIDE PRESSURE BOTTLE AT BOTTOM OF BOTTLE.  REPLACED BOTTLE IAW AMM 25-65-02.
